# SDR EVCA20251028001

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N434AE
- Make and model: Bell 206L-4
- Aircraft serial: 52450
- Aircraft time: 7,668 hours, 14,034 cycles
- Engine: Allsn 250C30P
- Engine time: 3,942 hours, 7,230 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Installed
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/H TAILBOOM ATTACHMENT FITTING CRACKED
